# SDR USAA2012111300006

- Difficulty date: November 4, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 32,444 hours, 21,628 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Excess Play
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - EXCESSIVE PLAY ON LEFT ELEVATOR SPHERICAL BEARING NR 5 POSITION AT THS STA 4035, RIB 10.  REPLACED LEFT ELEVATOR HINGE ARM END FITTING AT NR 5 LOCATION IAW A319 AMM 55-16-42.
